MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, PUBLIX 50CT TT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were returned - product evaluation in-process.Most likely underlying root cause is pending investigation completion.Note: manufacturer contacted customer in a follow-up call on 29-apr-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.Daughter is calling on behalf of the customer.Customer had only performed one blood test using the true track meter, obtained hi and is concerned with the result.Daughter stated a blood test was performed using another device (same hand/finger) and customer had obtained a result of 338 mg/dl (fasting/non-fasting status unknown).The customer¿s expected am fasting blood glucose test result is below 200 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 07/31/2021 and open vial date is (b)(6) 2021.The meter memory was reviewed for previous test result history: result 1: hi date: 4/13 time: 10:38p unknown.
 
Additional Manufacturer Narrative
Sections with additional information as of (b)(6)2021: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: meter and test strips were returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-055: user had an inaccurate reference: competitor¿s meter: the end user is comparing results obtained from trividia¿s bgm system to the results from a competitor¿s bgm system.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11813700
Report Number1000113657-2021-00312
Device Sequence Number4357120
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2021
Device Model NumberSTRIP, PUBLIX 50CT TT
Device Catalogue NumberA4H01-81
Device Lot NumberRW5334
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2021
Distributor Facility Aware Date04/14/2021
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1